# SDR 97ZZZX1490

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: I Beam
- Condition: Corroded
- Location: Bs 1166 Rbl 45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON UPPER I-BEAM AT STA 1166, AT RBL 45.
